HARDY SPACES AND UNBOUNDED QUASIDISKS

Title
HARDY SPACES AND UNBOUNDED QUASIDISKS
Author(s)
김용찬Toshiyuki Sugawa[Toshiyuki Sugawa]
Keywords
ANALYTIC-FUNCTIONS; GROWTH
Issue Date
201103
Publisher
SUOMALAINEN TIEDEAKATEMIA
Citation
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, v.36, no.1, pp.291 - 300
Abstract
We study the maximal number 0 <= h <= +infinity for a given plane domain Omega such that f is an element of H(p) whenever p < h and f is analytic in the unit disk with values in Omega. One of our main contributions is an estimate of h for unbounded K-quasidisks.
URI
http://hdl.handle.net/YU.REPOSITORY/25535http://dx.doi.org/10.5186/aasfm.2011.3618
ISSN
1239-629X
Appears in Collections:
사범대학 > 수학교육과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE